# SDR 2008UALA00218

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,207 hours, 5,667 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Eec
- Condition: Malfunctioned
- Location: Apu Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  SPEED SENSORS FAULTY DUE TO NORMAL OPERATIONS. REPLACED ENGINE CONTROL UNIT. FLIGHT CREW ACCOMPLISHED VERIFICATION FLIGHT AND SENT APPROPRIATE MESSAGE FOR NORMAL OPERATION OF THE APU.  ACFT OK FOR SERVICE.
